zbMATH — the first resource for mathematics

Gaussian processes and martingales for fuzzy valued random variables with continuous parameter. (English) Zbl 0988.60025
The purpose of this paper is to investigate fuzzy-valued Gaussian processes and martingales with continuous parameters. M. L. Puri and D. A. Ralescu [Ann. Probab. 13, 1373-1379 (1985; Zbl 0583.60011)] gave the first representation theorem for the fuzzy-valued random variables whose level sets are non-empty compact convex sets in \(\mathbb{R}^n\) by using the embedding method under the Lipschitz condition. The main result of the paper consists in rebuilding the embedding theorem, and proving the same representation theorem but for the fuzzy-valued random variables whose level sets are non-empty bounded closed convex sets in a separable Banach space, without the Lipschitz condition. Then this result is extended to the fuzzy-valued Gaussian processes and to the set-valued martingales.

60G15 Gaussian processes
60G44 Martingales with continuous parameter
26E50 Fuzzy real analysis
Full Text: DOI
[1] Li, S.; Ogura, Y., Fuzzy random variables conditional, expectations and fuzzy martingales, J. fuzzy math., 4, 905-927, (1996) · Zbl 0879.60001
[2] Li, S.; Ogura, Y., Convergence of set valued and fuzzy valued martingales, Fuzzy sets and systems, 101, 453-461, (1999) · Zbl 0933.60041
[3] Li, S.; Ogura, Y., Convergence of set valued sub- and super-martingales in the Kuratowski-mosco sense, Ann. probab., 26, 1384-1402, (1998) · Zbl 0938.60031
[4] S. Li, Y. Ogura, An optional sampling theorem for fuzzy valued martingales, in: Proceedings of the IFSA’97, vol. 4, 1997, pp. 9-13
[5] S. Li, Y. Ogura, Convergence in graph for fuzzy valued martingales and smartingales, in: C. Bertoluzza, M.A. Gil, D.A. Ralescu (Eds.), Statistical Modeling, Analysis and Management of Fuzzy Data, Physica (in press) · Zbl 0917.60046
[6] Y. Ogura, S. Li, Separability for graph convergence of sequences of fuzzy valued random variables, Fuzzy Sets and Systems (in press) · Zbl 0994.60035
[7] Puri, M.L.; Ralescu, D.A., Differentials of fuzzy functions, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
[8] Puri, M.L.; Ralescu, D.A., The concept of normality for fuzzy random variables, Ann. probab., 13, 1373-1379, (1985) · Zbl 0583.60011
[9] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 406-422, (1986) · Zbl 0605.60038
[10] Puri, M.L.; Ralescu, D.A., Convergence theorem for fuzzy martingales, J. math. anal. appl., 160, 107-121, (1991) · Zbl 0737.60005
[11] Klement, E.P.; Puri, L.M.; Ralescu, D.A., Limit theorems for fuzzy random variables, Proc. roy. soc. London, 407, 171-182, (1986) · Zbl 0605.60038
[12] F.N. Proske, M.L. Puri, Limit theorems for fuzzy random variables (to appear) · Zbl 0990.60020
[13] Colubi, A.; López-Dı́az, M.; Domı́nguez-Menchero, J.S.; Gil, M.A., A generalized strong law of large numbers, Probab. theory related fields, 114, 401-417, (1999) · Zbl 0933.60023
[14] Kim, B.K.; Kim, J.H., Stochastic integrals of set-valued processes and fuzzy processes, J. math. anal. appl., 236, 480-502, (1999) · Zbl 0954.60043
[15] Hiai, F.; Umegaki, H., Integrals, conditional expectations and martingales of multivalued functions, J. multivar. anal., 7, 149-182, (1977) · Zbl 0368.60006
[16] Papageorgiou, N.S., On the theory of Banach space valued multifunctions, 1, integration and conditional expectation, J. multiv. anal., 17, 185-206, (1985) · Zbl 0579.28009
[17] Luu, D.Q., Representations and regularity of multivalued martingales, Acta math. Vietnam, 6, 29-40, (1981) · Zbl 0522.60045
[18] Alo, R.A.; de Korvin, A.; Roberts, C., The optional sampling theorem for convex set valued martingales, J. reine angew. math., 310, 1-6, (1979) · Zbl 0416.60012
[19] Hess, C., On multivalued martingales whose values may be unbounded: martingale selectors and mosco convergence, J multivar. anal., 39, 175-201, (1991) · Zbl 0746.60051
[20] Klein, E.; Thompson, A.C., Theory of correspondences including applications to mathematical economics, (1984), Wiley New York · Zbl 0556.28012
[21] Lyashenko, N.N., Statistics of random compacts in Euclidian space, J. soviet math., 20, 2187-2196, (1982) · Zbl 0489.60041
[22] Ma, M., On embedding problems of fuzzy number space: part 5, Fuzzy sets and systems, 55, 313-318, (1993) · Zbl 0798.46058
[23] Karatzas, I.; Shreve, S.E., Brownian motion and stochastic calculus, (1991), Springer New York · Zbl 0734.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.